MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE¿ X DISPLAY WORKSTATION; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE¿ X DISPLAY WORKSTATION; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-DWS-1.1
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
During a premature ventricular contraction procedure, communication issues resulted troubleshooting measures causing a procedural delay.It was noted that when the ablation catheter was connected, it was not recognized on the ensite x catheter list.The catheter was reinserted, the cable was replaced, and the system was rebooted, all without resolution.The catheter was exchanged, it was also not recognized.This catheter was exchanged for a third and the issue improved.The procedure was completed without replacing the system and there were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
The results of the investigation were inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the information received, the cause of the reported incident could not be determined.
 
Event or Problem Description
This report is to provide the analysis of the device and to include the corrected device information.
 
Additional Manufacturer Narrative
One ensite x display workstation (dws) was received for evaluation.Based on the information provided to abbott and the investigation performed, the root cause remained undetermined as the field reported event was not reproducible.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
ENSITE¿ X DISPLAY WORKSTATION
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key17728532
Report Number2184149-2023-00178
Device Sequence Number6440356
Product Code DQK
UDI-Device Identifier05415067037725
UDI-Public05415067037725
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K202066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-DWS-1.1
Device Lot Number8236030
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2023
Supplement Date Received by Manufacturer09/15/2023
10/19/2023
Initial Report FDA Received Date09/12/2023
Supplement Report FDA Received Date09/20/2023
10/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown